高庆武
高庆武
发布时间:2017-03-09 浏览次数:

 

高庆武

 

最后学位:苏州大学理学博士

岗位职称:副教授                          

研究领域:保险与风险管理、金融工程、应用概率统计

教学课程:应用随机过程、数理金融、微积分                                         

                                      

办公室:竞慧东楼502

  话:86-025-58318699

Emai l qwgao@aliyun.com

通讯地址:南京市浦口区雨山西路86

  编:211815

 

学习简历

2000.09-2004.06   曲阜师范大学数学科学学院  数学与应用数学专业 理学学士

2004.09-2007.06   南开大学数学学院  概率论与数理统计专业 理学

2007.09-2010.06   苏州大学数学科学学院  概率论与数理统计专业 理学博士

 

工作简历

2015.03-至今   南京大学工程管理学院  博士后(合作导师:沈厚才教授)

2014.07-至今   南京审计学院理学院  副教授

2014.03-至今   《美国数学评论》评论员 (NO.101896

2010.06-2014.06   南京审计学院理学院  讲师

   

主持或参与课题
1. 含有投资回报和相依结构的保险风险模型破产概率的渐近性研究,国家自然科学基金青年基金项目,项目批准号:11501295(主持人).

2. 含利率的相依重尾风险模型破产概率的渐近性态,国家自然科学基金天元基金项目,项目批准号:11326176(主持人).

3. 极端事件和风险投资对保险公司破产风险的影响研究,中博士后科学基金面上项目,项目批准号: 2015M580415(主持人).

4. 含相依结构的随机加权和渐近理论及其在保险中的应用,江苏省自然科学基金面上项目,项目批准号:BK20151459(主持人).

5. 基于极值理论的金融保险公司破产风险管理与最优投资策略研究,江苏省社会科学基金青年项目,项目批准号:16GLC006 (主持人).

6. 基于随机加权和的相依风险模型的破产概率,江苏省高校自然科学基金面上项目,项目批准号:13KJB110014(主持人).

7. 具有随机投资收益的保险公司破产概率渐近分析与最优投资策略研究,江苏省博士后科研资助项目,项目批准号:1501004B(主持人).

8.      金融风险模型中考虑巨灾风险和投资风险的破产风险分析与投资策略研究,江苏省金融工程重点实验室开放课题,项目批准号:NSK2015-06(主持人).

 

 

发表论文
1.      Qingwu Gao*2017. Large deviations for the discounted aggregate claims in time-dependent risk model with constant interest force, Mathematical Notes, review after revised. SCI

2.      Qingwu Gao*, 2017. Precise large deviations of aggregate claims in the compound renewal risk model with dependence structures, Frontiers of Mathematics in China, review after revision. SCI

3.      Qingwu Gao*, 2017. Asymptotic ruin probabilities of a risk model with delayed claims, Brownian diffusion, and constant force of interest, Stochastics: An International Journal of Probability and Stochastic Processes, review after second revision. SCI

4.      Xijun Liu, Changjun Yu, Qingwu Gao*, 2017, Precise large deviations of aggregate claim amount in a dependent renewal risk model, Communications in Statistics-Theory and Methods 46(5), 2354-2363.SCIEI

5.      Qingwu Gao*, Zhongquan Huang, Houcai Shen, Juan Zheng, 2016, Asymptotics for random-time ruin probability in a time-dependent renewal risk model with subexponential claims, Journal of Industrial and Management Optimization 12(1), 31-43.SCI

6.      Xijun Liu, Qingwu Gao*, Ermin Gao, 2016, Uniform asymptotics for ruin probability of a two-dimensional dependent renewal risk model, Communications in Statistics-Theory and Methods 45(20), 6045-6060. (SCIEI

7.      Xijun Liu, Qingwu Gao*, 2016, Uniformly asymptotic behavior for the tail probability of discounted aggregate claims in the time-dependent risk model with upper tail asymptotically independent claims, Communications in Statistics-Theory and Methods 45(18), 5341-5354.SCIEI

8.      Qingwu Gao*, Na Jin, 2015, Randomly weighted sums of pairwise quasi upper-tail independent increments with application to risk theory, Communications in Statistics-Theory and Methods 44(18), 3885-3902.SCIEI

9.      Qingwu Gao*, Erli Zhang, Na Jin, 2015, The ultimate ruin probability of a dependent delayed-claims risk model perturbed by diffusion with constant force of interest, Bulletin of the Korean Mathematical Society 52(3), 895-906 .SCI

10.   Qingwu Gao *, Xiuzhu Yang, 2014Asymptotic ruin probabilities in a generalized bidimensional risk model perturbed by diffusion with constant force of interest, Journal of Mathematical Analysis and Applications 419, 1193-1213. (SCI 二区)

11.   Qingwu Gao *, Di Bao, 2014, Asymptotic ruin probabilities in a generalized jump-diffusion risk model with constant force of interest, Journal of the Korean Mathematical Society 51(4), 735-749. (SCI)

12.   Qingwu Gao*, Na Jin, Houcai Shen, 2014, Asymptotic behavior of the finite time ruin probability with pairwise quasi asymptotically independent claims and constant interest force, Rocky Mountain Journal of Mathematics 44(5), 1503-1528. (SCI)

13.   Tao Jiang, Qingwu Gao, Yuebao Wang*, 2014, Max-sum equivalence of conditionally dependent random variables, Statistics and Probability Letters 84: 60-66.SCI

14.   Yang Yang*, Qingwu Gao, 2014, On closure properties of heavy-tailed distributions for random sums, Lithuanian Mathematical Journal 54(3), 366-377.SCI

15.   Qingwu Gao*, Xijun Liu, 2013, Uniform asymptotics for the finite-time ruin probability with upper tail asymptotically independent claims and constant force of interest, Statistics and Probability Letters 83(6): 1527-1538.SCI

16.   Qingwu Gao*,Yu Liu, Georgios Psarrakos, Yuebao Wang, 2013, On asymptotic equivalence among the solutions of some defective renewal equations, Lithuanian Mathematical Journal 53(4): 391-405.SCI

17.   Qingwu Gao*, Yang Yang, 2013. Uniform asymptotics for the finite time ruin probability in a general risk model with pairwise quasi asymptotically independent claims and constant interest force, Bulletin of the Korean Mathematical Society 50(2): 611-626, 2013.SCI

18.   Kaiyong Wang, Yuebao Wang*, Qingwu Gao, 2013, Uniform asymptotics for the finite time ruin probability of a dependent risk model with a constant interest rate, Methodology and Computing in Applied Probability 15(1): 109-124.SCI

19.   杨洋*,林金官,高庆武,2013, 时间相依更新风险模型中无限时绝对破产概率的渐近性, 中国科学(A ) 43(2) : 173-184.

20.   Qingwu Gao*, Peng Gu, Na Jin, 2012, Asymptotic Behavior of the Finite-Time Ruin Probability with Constant Interest Force and WUOD Heavy-Tailed Claims, Asia-Pacific Journal of Risk and Insurance 6(1), DOI: 13.1515/2153-3792.1129.

21.   Qingwu Gao*, Na Jin, Juan Zheng, 2012, Uniform estimate of the finite-time ruin probability for all times in a generalized compound renewal risk model, Advance in Decision Sciences, DOI:10.1155/2012/936525.

22.   Xijun Liu, Qingwu Gao, Yuebao Wang*, 2012, A note on a dependent risk model with constant interest rate, Statistics and Probability Letters 82(4): 707-712.SCI

23.   Yuebao Wang*,Yawei Li, Qingwu Gao, 2011, On the exponential inequality for acceptable random variables, Journal of Inequalities and Applications 40, DOI:10.1186/1029-242X-2011 -40.SCI

24.   Qingwu Gao, Yuebao Wang*, 2010, Randomly weighted sums with dominatedly varying-tailed increments and application to risk theory, Journal of the Korean Statistical Society 39(3): 305-314, 2010.SCI

25.   Qingwu Gao, Yuebao Wang*, 2009, Ruin probability and local ruin probability in the random multi-delayed renewal risk model, Statistics and Probability Letters 79: 588-596, 2009.SCI

26.   Yuebao Wang*, Qingwu Gao, Kaiyong Wang, Xijun Liu, 2009, Random time ruin probability for thr renewal risk model with heavy-tailed claims, Journal of Industrial and Management Optimization, 719-736, 2009.SCI

27.   Chunsheng Zhang*, Songmao Zuo, Qingwu Gao, 2008, On the number of claims occurring up to ruin in the perturbed Sparre Andersen model by diffusion, Journal of Tianjin Normal University (Natu. Sci. Edi.) 28(1), 43-47.(核心)

28.   Qiumei Wang, Qingwu Gao*, Songmao Zuo, Chunsheng Zhang, 2007, On the Number of Claims Occurring up to Ruin in Sparre Andersen Model, Journal of Tianjin Normal University (Natu. Sci. Edi.) 27(3), 51-54.(核心)

 

教学及科研奖励
1. 2013年南京审计学院教学质量奖

2. 2014年南京审计学院第五届“校长奖教金”

3. 2014年南京审计学院第六届青年教师教学竞赛三等奖

4. 2014年江苏省本科高校青年教师教学竞赛优胜奖

5. 2015江苏政府留学奖学金

6. 2015年“Asymptotic ruin probabilities in a generalized bidimensional risk model perturbed by diffusion with constant force of interest南京市第十一届自然科学优秀学术论文奖

7. 2016年度江苏省“青蓝工程”优秀青年骨干教师

8. 2016年南京审计大学“润泽学者”